# SDR MYN2004F00001

- Difficulty date: September 28, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N830MA
- Make and model: Cessna 172S
- Aircraft serial: 172S8954
- Engine: Lyc IO360A1A
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Chain
- Part number: 0560051101
- Condition: Failed
- Location: Trim System
- Part time: 595 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD TRIM CHAIN TO CABLE LINK IS COMING APART.  HAVE TO REPLACE FORWARD CABLE ASSY.
